MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY SEDLINE EEG SENSOR; ELECTROENCEPHALOGRAPH

MASIMO - 15750 ALTON PKWY SEDLINE EEG SENSOR; ELECTROENCEPHALOGRAPH
Model Number 4248
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.E1.Initial reporter zip code exceeded the maximum allowable characters; zip code is as follows: (b)(6).Health effect impact code: no adverse event; no patient impact.
 
Event or Problem Description
The customer reported that the sensor continues to show high value during anesthesia.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other text: the returned sensor was evaluated.The sensor was found to have an open trace at the tip of the sensor connector.The returned sensor was used; therefore, accuracy testing could not be performed.The reported issue of "high value[s]" could not be replicated in testing.E1.Initial reporter zip code (6)(6).Health effect impact code: no adverse event; no patient impact.
 
Event or Problem Description

Brand Name
SEDLINE EEG SENSOR
Common Device Name
ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24423455
Report Number3019388613-2026-00056
Device Sequence Number20315471
Product Code OLW
UDI-Device Identifier10843997011775
UDI-Public(01)10843997011775(17)270325(10)25J95
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K203113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4248
Device Lot Number25J95
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown